# SDR CALA2024010500045

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N881UA
- Make and model: Airbus A319-132
- Aircraft serial: 2435
- Aircraft time: 52,476 hours, 30,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Damaged
- Location: Rh Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME 16 DOUBLE JOGGLE FASTENER HOLES DAMAGE INDICATIONS AT HOLE 1 AND 2 FRAME SIDE. HOLE 3 SKIN SIDE, HOLE 11 AND 12 SKIN SIDE AND HOLE 18 FRAME SIDE. RH FR16 DOUBLE JOGGLE FASTENERS HOLES DAMAGED, REPAIRED IAW EC/R A # 5311-03136. EMP: V933868 WC: 82813 STA: ST ENG BFM
